Access count of this item: 116

Files in This Item:
File Description SizeFormat 
0780-13.pdf241.38 kBAdobe PDFView/Open
Title: Exponential Harmonic Function の Reularity について(変分問題と非線型楕円型方程式)
Authors: 内藤, 久資  KAKEN_name
Author's alias: NAITO, Hisashi
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 165
End page: 167
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.